# SDR DALA2024041504456

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 118,178 hours, 17,680 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SHIP 188 WHILE TAXIING FOR TAKEOFF THE FLIGHT ATTENDANT CALLED AND SAID THERE WAS A VERY STRONG SMELL OF FUEL MUCH STRONGER THAN NORMAL ENGINS WERE STARTED WITH A HEADWIND / NO OTHER AIRCRAFT IN AREA . DURING ENGINE RUN FOR MAINTENANCE THE LEFT ENGINE PRODUCED A STRONG FUME SMELL EVEN BEFORE LEFT ENGINE BLEED TURNED ON.   AFTER ENGINE START CONFERMED LEFT ENG SMELL IN CABIN.OPEN PACK BAY CHECKED FOR FUEL NO FUEL LEAKS FOUND. REMOVED DUCT NO OIL OR FUEL FOUND IN PACK BAY. CHECKED NBR1 ENG DUCTING AT HP VALVE FOR CONTAMINATION NONE FOUND RAN APU PERATED PACKS NO SMELL EVIDENT. ENG RUN CARRIED OUT NO ABNORMAL FUMES. REMOVED AND REPLACED LEFT AND RIGHT RECIRC FILTERS IAW AMM 21-25.
